MathSciNet Relay Station
MathSciNet bibliographic data
MR524294 (80d:39009) 39B50
Baker, John; Lawrence, J.; Zorzitto, F. The stability of the equation $f(x+y)=f(x)f(y)$. Proc. Amer. Math. Soc. 74 (1979), no. 2, 242–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement